# SDR IPXA2017022714450

- Difficulty date: February 1, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING UPPER SPAR CAP AFT FLANGE CORRODED BETWEEN XORS 673 & 789. REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6665 REV. IR AND EO MD11-5710-63374-A.
